# SDR COOSDR030065

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT AND FORWARD CARGO COMPARTMENT, FLOOR SUPPORT LATERAL ANGLES AT B/S Y:STA 351, 427, 465, AND 737 BETWEEN LONG 28L AND 28R, WITH CRACKS.
